# SDR SWAA2020070195843

- Difficulty date: June 26, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,001 hours, 22,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY CHARGER AND BATTERY PACK POS M 1675 AS PER REF AMM 33-51-06-960-805 AND 33-51-06-960-806.  PERFORMED OPS CHECK AND FOUND NORMAL.
